# SDR ASOA0801222

- Difficulty date: September 22, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CREW ESCAPE HATCH OUTER HANDLE IAW SRM 51-42-06.  REQUIRES PAINT.  PAINTED REPAIR IAW SRM 51-25-01.  REQUIRES LEAK CHECK.  LEAK CHECK GOOD IAW MM 21-32-00-863-801.
